Let ∈ℤ[] be a quadratic or cubic polynomial. We prove that there exists an integer ⩾2 such that for every integer ⩾ one can find infinitely many integers ⩾0 with the property that none of (+1),(+2),⋯,(+) is coprime to all the others. This extends previous results on linear polynomials and, in particular, on consecutive integers.

A coprimality condition on consecutive values of polynomials / Sanna, Carlo; Szikszai, Márton. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 49:5(2017), pp. 908-915. [10.1112/blms.12078]

A coprimality condition on consecutive values of polynomials

Sanna, Carlo;
2017

Abstract

Let ∈ℤ[] be a quadratic or cubic polynomial. We prove that there exists an integer ⩾2 such that for every integer ⩾ one can find infinitely many integers ⩾0 with the property that none of (+1),(+2),⋯,(+) is coprime to all the others. This extends previous results on linear polynomials and, in particular, on consecutive integers.
File in questo prodotto:
File Dimensione Formato  
SannaSzikszai_PolynomialPillai_Submission.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: 1. Preprint / submitted version [pre- review]
Licenza: PUBBLICO - Tutti i diritti riservati
Dimensione 283.27 kB
Formato Adobe PDF
283.27 kB Adobe PDF Visualizza/Apri
A coprimality condition on consecutive values of polynomials.pdf

non disponibili

Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 3.68 MB
Formato Adobe PDF
3.68 MB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2722594